# SDR QXEA200501547

- Difficulty date: November 20, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,971 hours, 11,656 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2316:  ALT FAIL MESSAGE BOTH NR 1 AND NR 2 PFD.  MAINTENANCE FOUND NLG STRUT OVER-SERVICED CAUSING ASSOCIATED EQUIPMENT MALFUNCTION.  SERVICED NLG STRUT IAW AMM 12-10-32.  ALT FAIL MESSAGE WENT AWAY AND DID NOT REOCCUR.  PERFORMED ADU NR 1 AND NR 2 SELF TEST.  NO PROBLEMS NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.  AIRCRAFT REMAINS CAT 3 LLM PLACARD REFLECTS SAME.  NO PARTS CHANGED.  AIRCRAFT RETURNED TO SERVICE.
